# SDR FDEA2020063071372

- Difficulty date: June 27, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 53,269 hours, 19,249 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51308
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT MAIN CABIN SEAT TRACK O/B FLANGE FROM STA 1180 TO STA 1200 LBL 45.5.  REMOVED CORROSION AT MAIN CABIN SEAT TRACK O/B FLANGE FROM STA 1180 TO 1200 LBL 45.5 AND FOUND OUT OF LIMITS IAW SRM 53-00-52-1A FIG 101 DET VIII, CUT OUT SECTION OF SEAT TRACK FROM 1180 TO 1230 AND FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 53-00-52-2R REPAIR 3 OPTION 2.
